Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Universal Spaces of the Type C(X)

H. Elton Lacey and Peter D. Morris
Proceedings of the American Mathematical Society
Vol. 19, No. 2 (Apr., 1968), pp. 350-353
DOI: 10.2307/2035525
Stable URL: http://www.jstor.org/stable/2035525
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Universal Spaces of the Type C(X)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353